A global morphism from the Douady space to the cycle space
DOI:
https://doi.org/10.7146/math.scand.a-15029Abstract
We establish, for any given complex space M, a global morphism from the reduction of its Douady space to its cycle space. This morphism is an extension of the morphism defined in [1] from the subspace of the Douady space formed by all pure dimensional subspaces of M to the cycle space of M. In the case where M is projective this morphism is the classical morphism from the Hilbert scheme of M to the Chow scheme of M.Downloads
Published
2007-09-01
How to Cite
Magnússon, J. I. (2007). A global morphism from the Douady space to the cycle space. MATHEMATICA SCANDINAVICA, 101(1), 19–28. https://doi.org/10.7146/math.scand.a-15029
Issue
Section
Articles